# SDR SWAA2022053196964

- Difficulty date: April 22, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N473WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33832
- Aircraft time: 60,134 hours, 35,574 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Lh Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE LOCATED TRAILING EDGE AT ORSS 271 APPROX LOWER SURFACE AT LT WING 2022-207039 / [01] REPLACED ANGLE AND FASTENERS LOCATED ON TRAILING EDGE AT ORSS 271 APPROX LOWER SURFACE AT LT 2WING IAW B737-700 SRM 51-40-02;[02] CORRECTED STEP 1: REPLACED ANGLE AND FASTENERS LOCATED ON TRAILING EDGE AT ORSS 271 APPROX LOWER SURFACE AT LT WING IAW B737-700 SRM 51-40-02 SRM 51-10-02;[03] CERTIFIED WORK PERFORMED.
